zbMATH — the first resource for mathematics

Hölder continuity of solutions of elliptic systems. (English) Zbl 0223.35044

35J45 Systems of elliptic equations, general (MSC2000)
Full Text: DOI EuDML
[1] DE GIORGI, E.: Un esempio di estremali discontinue per un problema variazionale di tipo ellittico. Boll. Un. Mat. Ital. (4), 1, 1968, 135-137. · Zbl 0155.17603
[2] FREHSE, J.: On the boundedness of weak solutions of higher order nonlinear elliptic partial differential equations. Bull.Un.Mat.Ital. · Zbl 0203.41303
[3] LADY?ENSKAJA, O.A., i URAL’CEVA, N.N.: Kvazilineînye ellipti?eskie uravnenija i variacionnye zada?i so mnogimi nezavicimymi peremennymi. Usp. Mat. Nauk 16, 1 (97), 1961, 19-90.
[4] MORREY, C.B., Jr.: Multiple integral problems in the calculus of variations and related topics. Univ. of California Publ. Vol. 1, 1943. · Zbl 0063.04107
[5] MORREY, C.B., Jr.: Multiple integrals in the calculus of variations. Grundlehren ..., Springer, Berlin-New York-Heidelberg 1966. · Zbl 0142.38701
[6] NE?AS, J.: Les méthodes directes en théorie des équations elliptiques. Praha 1967.
[7] NIRENBERG, L.: Remarks on strongly elliptic partial differential equations. Comm. Pure Appl. Math. 8, 1955, 648-674. · Zbl 0067.07602 · doi:10.1002/cpa.3160080414
[8] SERRIN, J.: Local behavior of solutions of quasilinear equations. Acta Math. 111, 1964, 247-302. · Zbl 0128.09101 · doi:10.1007/BF02391014
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.